# SDR MWEA98654

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Ws 198
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INTERNAL BEADED DOUBLER CRACKED AT STATION XO 198.  MAINTENANCE ROUTED OUT CRACK AND INSTALLED REPAIR USING APPROVED DATA.
